EconPapers    
Economics at your fingertips  
 

Errors in Variables in Linear Systems

Edward Leamer

Econometrica, 1987, vol. 55, issue 4, 893-909

Abstract: This paper extends the simple errors-in-variable bound to the setting of systems of equations. Both diagonal and nondiagonal measurement error covariance matrices are considered. In the nondiagonal case, the analogue of the simple errors-in-variable interval of estimates is an ellipsoid with diagonal equal to the line segment connecting t he direct least squares with a two-stage least-squares estimate. For the diagonal case, the set of estimates under some conditions must li e within the convex hull of 2k points. Copyright 1987 by The Econometric Society.

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819870 ... O%3B2-9&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Errors in Variables in Linear Systems (1906) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:55:y:1987:i:4:p:893-909

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:ecm:emetrp:v:55:y:1987:i:4:p:893-909